MathSciNet Relay Station
MathSciNet bibliographic data
MR2253961 20F67
Minasyan, Ashot On residual properties of word hyperbolic groups. J. Group Theory 9 (2006), no. 5, 695–714.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement